Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had withdrawal bleeding after missing pills. Brown spotting, cramps, lower back pain

I had withdrawal bleeding (i missed quite a few birth control pills on accident)from 3-13 to 3-19 and now I am spotting light pink blood and brown stringy stuff on and off. My period is due wed/thurs could the spotting be from where my period is about to start? Also I have been having cramps in my stomach and lower back pain and my stomach feels a little hard
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.
The reason could be Missing tablets , or infection . I advise you to consult a gynacologist for diagnosis and treatment.
Brown discharge with stomach discomfert and back pain strongly suggest the infection so needs physical examination.
Wishing for a quick recovery and no recovery.
Best regards.
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor